# SDR AALA202005049025

- Difficulty date: May 2, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 10,174 hours, 3,887 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L462409
- Condition: Deformed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 COCKPIT WINDOW HAS AN AREA OF DEFORMITY AT THE LOWER FORWARD CORNER. REPLACED WINDOW PER AMM 56-11-12.
